Asymptotic expansions for the Sturm-Liouville problem by homotopy perturbation method


Duman M.

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.2, pp.492-496, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2010.01.055
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.492-496
  • Keywords: Homotopy perturbation method, Sturm-Liouville problem, BOUNDARY-VALUE-PROBLEMS, NONLINEAR OSCILLATORS, EQUATIONS, FORMULAS
  • Dokuz Eylül University Affiliated: Yes

Abstract

The asymptotic formulae for the eigenvalues and eigenfunctions of Sturm-Liouville problem with the Dirichlet boundary conditions when the potential is square integrable on [0, 1] are obtained by using homotopy perturbation method. (C) 2010 Elsevier Inc. All rights reserved.